MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; SAFETY TUBE HOLDER, BLOOD COLLECTION

MEDLINE INDUSTRIES, LP; SAFETY TUBE HOLDER, BLOOD COLLECTION
Catalog Number DYNDSBCHLDR
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 02/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, on (b)(6) 2022 'while the nurse tried to put the safety cap on, it broke off the top of the luer, and blood sprayed all over the nurse's face and in her left eye'.
 
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2022 'while the nurse tried to put the safety cap on, it broke off the top of the luer, and blood sprayed all over the nurse's face and in her left eye'.The customer reported the nurse washed her eye out and went to occupational health but, required no further treatment.The customer reported no serious injury occurred related to this event.Sample is not available for return.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
SAFETY TUBE HOLDER, BLOOD COLLECTION
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key16195364
Report Number1417592-2023-00024
Device Sequence Number12210968
Product Code FMI
UDI-Device Identifier10193489008425
UDI-Public10193489008425
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNDSBCHLDR
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2023
Initial Report FDA Received Date01/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown